# SDR AALA20150925004

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 19,316 hours, 7,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE AREA OF THE AFT LAVATORY VENT PORT, BETWEEN STATIONS 1005 - 1016 & STRINGERS 20L & 24L.  INSTALLED DOUBLER & FILLER REPAIRS IAW EA 254494.
